Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Feel soreness in ovaries, had a lot of drinks without food. Suggestion?

so saturday was the st. pattys parade so i was drinking a bit much and i hadnt eaten yet nor at all that day so the next day my ovaries well at least i think my ovaries but they were really sore not like gut renching but kinda like i got punched in them really hard and it still was sore and today they are sore also so whats up with that
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. Soreness in the lower abdomen and having a lot of thirst may be the sign of a lower abdominal infection, most probably a UTI. I hope you are peeing normally, if not you need treatment for the UTI and need to see a doctor for that. I also think that you are needing to see a gynecologist as you keep mentioning soreness in "ovaries" however you would not know if your ovaries are sore, you would only have pelvic symptoms.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor